Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 99-105
http://dx.doi.org/10.1155/S016117128900013X

On (J,pn) summability of Fourier series

Department of Mathematics, Kuwait University, P.O. BOX 5969, Safat, 13060, Kuwait

Received 13 December 1986; Revised 8 April 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Mazhar, “On summability of Fourier series ,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 99-105, 1989. https://doi.org/10.1155/S016117128900013X.